All medications that are prescribed by doctors have side effects and the ones you mention your mother is taking are no different.
If the symptoms are INDEED those of the drugs and not due to other condition such as Vitamin B12
or D deficiencies, or INTERACTIONS of any of these medications with other drugs she may be taking for other conditions collateral effects of the drugs that could cause DEHYDRATION
(lack of fluid volume) or HYPOGLYCEMIA
(low blood sugars) then, you could meet with the physician and bring these items up so they can explain if any options to those drugs exist or whether these medications are distinctly necessary for her to have any chance at slowing down the progress of the disease.
The family will have to weigh the EXPECTED BENEFITS of the drugs and SIDE EFFECTS you are witnessing to decide if it's an acceptable tradeoff.
These are not easy decisions and should be made together with your mother's doctor and your mother if possible.
Hope I have answered your query. Let me know if I can assist you further.
Dr Dariush Saghafi, Neurologist